Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is seizures a side effect of protopic?

Premium Questions

Dr. Ajay Panwar MD

what is the best medication on the market used to treat seizures with the least side effects and will allow one to work and operate a vehicle without warnings? ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr.   Sudhir Kumar MD

. If not till what time I have to continue same. 3.is there any side effects of this medicine on brain. 4. As i ...I am 26 years old male. I had seizure problem since 2003. Till 2011, I faced with... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Ajay Panwar MD

?What could be the possible side effects.Please advice.I am too worried. ...My son is 14 years old,weight 78 Kg,height 182 cm .He is suffering from laughing seizures since ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Diptanshu Das MD

and suffer side effects. please advise other option. is it better to use suppository instead of valporine ...my child is 2 yr 6 month old. He had high fever many times. first seizure was when he was 1... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Erion Spaho MD

to the fact that the Doctor reduced the medication in 2010 due to side effects of the medication. So far ...I have grand mal seizures since 1973, approx. 1 a month then in 1975 I had an auto accident ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)

Public Forum Discussions

Dr. Alaa Abdelrahman MD

I had a seizure 2 weeks ago and I blamed it on Wellbutrin but when I checked the side effects on Drugs.com, it does not list that as a side effect. Now I do not know what caused it and I... View answer

Answered by : Dr. Alaa Abdelrahman ( General Surgeon)
Dr.    Dariush Saghafi MD

surroundings and looks puzzled. The help that I require is: 1. on the side effects that may be caused 2. how to subside/overcome those side effects. 3. Natural diet that can help him to build... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Sudhir Kumar MD

if the medication side effects feel worse than the seizure? ...What is the difference in a seizure & a migraine , in the neurological sense? What if your partial ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.   Geldon Fejzo MD

I just got out of the hospital after being in 3 days after having a seizure. Doctor said it was because I was taking Tramadol. Is that a side effect of Tramadol? I have never had a seizure or... View answer

Answered by : Dr. Geldon Fejzo ( Neurologist)
Dr. Muhammed Aslam TK MD

is there any possibility that its side effect of Eptoin or Valparin ? Any advoice will be very much appreciated. ...My son is of 4 years. He had seizure attack when he was 1 year old. He took Velporin... View answer

Answered by : Dr. Muhammed Aslam TK ( Pediatrician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Yes, they are effective. But newer drugs like leviteracitam and topiramate are available. They are having less side effects. Please hit thanks if you like my answer.

Dr. Payman Hajiazim MD

Hi there, seizure is a null-all thing. It does not have any thing in between. You may have some other side effect which is similar to what you describe. Let us know how exactly you feel. Then we can...

Dr. Suman Kumar MD

you can have discuss with your treating physician to change the salt of medicine and titrate doses again accordingly for your disease